RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 29–50 (Mi adm47)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

2-Galois groups and the Kaplansky radical

R. P. Darioa, A. Englerb

a UTFPR-DAMAT, Av. Sete de Setembro, 3165, 80230-901 Curitiba, PR, Brasil
b UNICAMP-IMECC, Caixa Postal 6065, 13083-970 Campinas, SP, Brasil

Abstract: An accurate description of the Galois group $G_{F}(2)$ of the maximal Galois 2-extension of a field $F$ may be given for fields $F$ admitting a 2-henselian valuation ring. In this note we generalize this result by characterizing the fields for which $G_{F}(2)$ decomposes as a free pro-2 product $\mathcal{F}*\mathcal{H}$ where $\mathcal{F}$ is a free closed subgroup of $G_{F}(2)$ and $\mathcal{H}$ is the Galois group of a 2-henselian extension of $F$. The free product decomposition of $G_{F}(2)$ is equivalent to the existence of a valuation ring compatible with the Kaplansky radical of $F$. Fields with Kaplansky radical fulfilling prescribed conditions are constructed, as an application.

Keywords: Brauer group, free pro-2 product, Galois group, 2-henselian valuation ring, quadratic form.

Full text: PDF file (316 kB)

Bibliographic databases:
MSC: 12J10, 12F10
Received: 31.10.2009
Revised: 01.03.2011
Language:

Citation: R. P. Dario, A. Engler, “2-Galois groups and the Kaplansky radical”, Algebra Discrete Math., 10:2 (2010), 29–50

Citation in format AMSBIB
\Bibitem{DarEng10}
\by R.~P.~Dario, A.~Engler
\paper 2-Galois groups and the Kaplansky radical
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 29--50
\mathnet{http://mi.mathnet.ru/adm47}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884742}
\zmath{https://zbmath.org/?q=an:1224.12006}


Linking options:
  • http://mi.mathnet.ru/eng/adm47
  • http://mi.mathnet.ru/eng/adm/v10/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dario R.P., Engler A.J., “Relative Brauer Group and Pro-P Galois Group of Pre-P-Henselian Fields”, J. Algebra. Appl., 14:6 (2015), 1550087  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:148
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020